The group of automorphisms of the Jacobian algebra An

Bavula, V.V. (2012) The group of automorphisms of the Jacobian algebra An. Journal of Pure and Applied Algebra, 216 (3). pp. 535-564. ISSN 0022-4049

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © 2011 Elsevier.
Dates:
  • Published: March 2012
  • Published (online): 20 September 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Dec 2017 15:23
Last Modified: 01 Dec 2017 15:23
Published Version: https://doi.org/10.1016/j.jpaa.2011.07.001
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2011.07.001

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics